RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 12, Issue 6  

Proceedings of the International Conference
"Differential Equations and Related Topics"
dedicated to the 103rd anniversary of I. G. Petrovskii
(Moscow, May 16–22, 2004)
Part 3


Function integrals corresponding to a solution of the Cauchy–Dirichlet problem for the heat equation in a domain of a Riemannian manifold
Ya. A. Butko
3
Eigenfunctions of structures described by the “shallow water” model in a plane
K. A. Volosov
17
Construction of asymptotic solutions of the autoresonance problem. Inner decomposition
R. N. Garifullin
33
A weak asymptotic solution of the phase-field system in the case of confluence of free boundaries in the Stefan–Gibbs–Thomson problem
V. G. Danilov, V. Yu. Rudnev
49
Ergodic dynamics of the coupled quasigeostrophic flow-energy balance system
A. Du, J. Duan, H. Gao, T. Özgökmen
67
On the well-posedness of the mixed problem for hyperbolic operators with characteristics of variable multiplicity
P. A. Zakharchenko, E. V. Radkevich
85
Asymptotics for the solution of averaged equations for the system of coupled oscillators
L. A. Kalyakin, Yu. Yu. Bagderina
99
The method of integral equations for the mixed problem with the skew derivative for harmonic functions outside cuts in a plane
P. A. Krutitskii, A. I. Sgibnev
115
On the number of real eigenvalues of a certain boundary-value problem for a second-order equation with fractional derivative
A. Yu. Popov
137
On the dynamics of quantum states generated by the Cauchy problem for the Schrödinger equation with degeneration on the half-line
V. Zh. Sakbaev
157
Elementary rotations of operators in regular Banach spaces
D. L. Tyshkevich
175
The Maslov–Poisson measure and Feynman formulas for the solution of the Dirac equation
N. N. Shamarov
193
The Rankine–Hugoniot conditions and balance laws for $\delta$-shocks
V. M. Shelkovich
213
Birkhoff regularity in terms of the growth of the norm for the Green function
E. A. Shiryaev
231
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020